Elias G. Saleeby, Assistant Professor

PhD, PhD, MS, MSChE, University of Arkansas, USA
BSChE, University of Surrey, UK

Office: D-F1-07
Email: elias.saleeby@auis.edu.krd

Elias Saleeby holds two doctoral degrees, one is in pure mathematics, and the other one is in chemical engineering. His research interests include the study of partial differential equations and function spaces of complex variables, functional and integral equations, population balance modelling of suspension crystallizers, and time series analysis and predictions. He is also interested in certain mathematical economics problems.

He has about twenty years of teaching experience at a number of universities in the USA and the Middle East. He also worked as a process design engineer for three years with Fluor in the USA.


Publications:

Saleeby, E.G. and Lee H. W., 1994, Solution and analysis for crystallization with agglomeration, Chemical Engineering Science, 49, 1879-1884. http://www.sciencedirect.com/science/article/pii/0009250994800723

Lee H. W. and E. G. Saleeby, 1994, Mathematical behavior of population balance of an MSMPRC with agglomeration, feed and size-dependent growth rate. Computers and Chem. Engng. 18, 899-907.  http://www.sciencedirect.com/science/article/pii/0098135494E0010K

Saleeby E.G. and Lee H.W., 1995, On the solution of the PBE with agglomeration and random growth rate dispersion, Chemical Engineering Science. 50, 1971-1981. http://www.sciencedirect.com/science/article/pii/0009250994004768

Chang S., Lee H.W. and Saleeby E. G., 1998, Modeling a continuous cascade of MSMPR crystallizers with agglomeration, Chem. Engng. Comm. 163, 177-200. http://www.tandfonline.com/doi/abs/10.1080/00986449808912350

Akeroyd J. and E.G. Saleeby, 1999, A class of Pt(dµ) spaces whose point evaluations vary with t, Proceedings of the American Mathematical Society Vol. 137, 537-542. http://www.ams.org/journals/proc/1999-127-02/S0002-9939-99-04617-1/

Akeroyd J. and E.G. Saleeby, 1999, On polynomial approximation in the mean, in Function Spaces, Contemporary Math. Series of the American Mathematical Society, 23-26. http://www.ams.org/books/conm/232/conm232-endmatter.pdf

Saleeby E.G., 1999, Entire and meromorphic solutions of Fermat type partial differential equations, Analysis 19, 369-376.http://www.degruyter.com/view/j/anly.1999.19.issue-4/anly.1999.19.4.369/anly.1999.19.4.369.xml

Akeroyd J., and E.G. Saleeby, 2000, Sampling and the closure of the polynomials in a weighted Hardy space, Houston J. of Math. 26, 343-360. (Univ. of Houston Press) http://math.uh.edu/~hjm/Vol26-2.html

Li B. Q., and E.G. Saleeby, 2003, Entire solutions of first-order partial differential equations, Complex Variables Theory and Appl. 48, 657-661. http://www.tandfonline.com/doi/abs/10.1080/0278107031000151329?src=recsys

Saleeby E. G., 2004, On entire and meromorphic solutions of λuk+∑n(uxi)m=1, Complex Variables Theory and Appl. 49, 101-107. http://www.tandfonline.com/doi/abs/10.1080/02781070310001658056?src=recsys

Saleeby E.G., 2007, On entire solutions of a family of nonlinear partial differential equation of prime degree, Complex Variables and Elliptic Equations, Vol. 52., 287-298. http://www.tandfonline.com/doi/abs/10.1080/17476930600842220

Li B. Q., and E.G. Saleeby, 2007, On solutions of the functional-differential equation f’(x)=a(x)f(g(x))+b(x)f(x)+c(x) in the large, Il. J. of Math, 162, 335-348. http://link.springer.com/article/10.1007%2Fs11856-007-0101-z?LI=true

Ray J. Solomonoff and Elias G. Saleeby, 2013, On the application of algorithmic probability to autoregressive models.  Algorithmic Probability and Friends, Bayesian Prediction and Artificial Intelligence, pp. 366-385, LNCS/LNAI 7070, Ed. David L. Dowe, Springer-Verlag. http://www.springer.com/computer/book/978-3-642-44957-4

E. G. Saleeby, 2013, On complex analytic solutions of certain trinomial and functional partial differential equations, Aequationes Mathematicae, 85, 553-562. http://link.springer.com/article/10.1007%2Fs00010-012-0154-x#page-1

F. M. Dannan and E. G. Saleeby, 2013, An existence and uniqueness theorem for an nth-order functional differential equation. International Journal of Pure and Applied Mathematics, Volume 84, No. 3, 193-200. http://www.ijpam.eu/contents/2013-84-3/index.html

K. El Khaldi, N. Mourany and E. G. Saleeby, 2013, On the Identification of Parameters for a Nonlinear Integrodifferential Population Balance Equation. International Journal of Computer Mathematics, Volume 90, Issue 9, September 2013, pages 2019-2035.  http://www.tandfonline.com/doi/abs/10.1080/00207160.2013.772593?src=recsys

M. E. Reed and E.G. Saleeby, 2013, On Meromorphic Factoring and Entire Solutions of Certain Nonlinear Partial Differential Equations. Complex Variables & Elliptic Equations. 58, 1765-1775. http://www.tandfonline.com/doi/abs/10.1080/17476933.2013.786055?src=recsys

W. Daher. L. J. Mirman, and E.G. Saleeby, 2014, Two-period model of insider trading with correlated signals, Journal of Mathematical Economics 52, 57-65. http://www.sciencedirect.com/science/article/pii/S0304406814000421

E.G. Saleeby, 2015,  Meromorphic Solutions of Inviscid Burgers' Equations and a Family of Quadratic PDEs, Journal of Mathematical Analysis and Applications, 425, 508-519. http://www.sciencedirect.com/science/article/pii/S0022247X14011779

K. El Khaldi and E.G. Saleeby, 2016, Perimeters of Fermat Ovals, accepted for publication in The Mathematical Scientist, to appear in vol. 41.1 (Applied Probability Trust, UK)

Conference Proceedings

Zoghbi M. C., B. Ghalayini, and E. G. Saleeby, 2008, A Numerical Method for Solving a Nonlinear Integrodifferential Equation Arising in CrystallizationProceedings of the First Conference on Current Trends in the Theory and Applications of Computer Science, NDU Press, p 318-334.

El-Khaldi, K., Z. Rached, and E. G. Saleeby, 2009, On the Positivity of Solutions of Certain Systems of Integrodifferential Equations, in the Proceedings of a conference on Analysis & Computational Mathematics, Research Publishing, Singapore, p 41-59. ZentralBlatt Ref. Zbl 06079019

El-Khaldi, K., and E. G. Saleeby, 2009, A Fourth Order Numerical Method for Some Second Order Integrodifferential Equations, in the Proceedings of a conference on Analysis & Computational Mathematics, Research Publishing, Singapore, p 61-74. Zentralblatt Ref. Zbl 06079020

Edited Books

Editor (with Friedemann Brock) of the Proceedings of a Conference on Analysis & Computational Mathematics, Research Publishing, Singapore, 2009. ISBN 978-981-08-3731-0. Zentralblatt Ref. Zbl 1237.00029, http://www.amazon.com/Analysis-Computational-Mathematics-Friedemann-Brock/dp/9810837313